# SDR DL72W953092

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 628
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND CORROSION DAMAGE TO STR 27R AT FS 628.  REMOVED CORRODED SECTION OF STRINGER, REMOVED WEB SECTION, FABRICATED NEW SECTION AND INSTALLED PER SRM 53-10-3.
